# SDR DALA2022081505521

- Difficulty date: August 7, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 11,014 hours, 1,267 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 DURING WALK AROUND INSPECTION OF THE #2 ENGINE IN AMS, DAMAGE TO THE FAN BLADES, FAN TRACK AND INLET COWL WAS DISCOVERED. THE CAUSE OF THE DAMAGE WAS DETERMINED TO BE A LIBERATED SCREW FROM THE FRONT FAN CASE. THE LOCATION OF THE MISSING SCREW IS AT 2 O'CLOCK (FLA) ON THE LEADING EDGE OF THE FAN TRACK LINER.CORRECTIVE ACTION: NBR 2 ENG CHANGED PER A330 AMDS WORK CARD. ALSO REF ER/A 601311-14. (2354639)
